Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2011, Article ID 370104, 10 pages
Research Article

On Pexider Differences in Topological Vector Spaces

1Department of Mathematics, Faculty of Sciences, University of Mohaghegh Ardabili, Ardabil 56199-11367, Iran
2Department of Applied Mathematics, Kangnam University, Gyeonggi, Giheung-gu, Yongin 446-702, Republic of Korea

Received 31 May 2011; Accepted 30 August 2011

Academic Editor: Alberto d'Onofrio

Copyright © 2011 Abbas Najati et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Abbas Najati, M. R. Abdollahpour, and Gwang Hui Kim, “On Pexider Differences in Topological Vector Spaces,” Abstract and Applied Analysis, vol. 2011, Article ID 370104, 10 pages, 2011.